A Criterion for Conditional Instability by the First Approximation for Solutions of Differential Systems
Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1605-1614
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_12_a3,
author = {S. G. Kryzhevich},
title = {A {Criterion} for {Conditional} {Instability} by the {First} {Approximation} for {Solutions} of {Differential} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1605--1614},
year = {2005},
volume = {41},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_12_a3/}
}
TY - JOUR AU - S. G. Kryzhevich TI - A Criterion for Conditional Instability by the First Approximation for Solutions of Differential Systems JO - Differencialʹnye uravneniâ PY - 2005 SP - 1605 EP - 1614 VL - 41 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_12_a3/ LA - ru ID - DE_2005_41_12_a3 ER -
S. G. Kryzhevich. A Criterion for Conditional Instability by the First Approximation for Solutions of Differential Systems. Differencialʹnye uravneniâ, Tome 41 (2005) no. 12, pp. 1605-1614. http://geodesic.mathdoc.fr/item/DE_2005_41_12_a3/